Users Online: 225 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
 

    Article Cited by others

CASE REPORT

Dapsone-induced methemoglobinemia: "Saturation gap"-The key to diagnosis

Singh Shivinder, Sethi Navdeep, Pandith Sushmitha, Ramesh Gouri Shankar

Year : 2014| Volume: 30| Issue : 1 | Page no: 86-88

   This article has been cited by
 
1 Acute visual loss following dapsone-induced methemoglobinemia and hemolysis
Delphine Hanuschk,Alexandra Kozyreff,Naima Tafzi,Dominique Tennstedt,Philippe Hantson,Franck Saint-Marcoux
Clinical Toxicology. 2015; 53(5): 489
[Pubmed]  [Google Scholar] [DOI]
2 Asphyxiants
Stephen W. Borron,Vikhyat S. Bebarta
Emergency Medicine Clinics of North America. 2015; 33(1): 89
[Pubmed]  [Google Scholar] [DOI]
3 Dapsone
Reactions Weekly. 2014; 1493(1): 19
[Pubmed]  [Google Scholar] [DOI]

 

Read this article